MAUDE Adverse Event Report: BD SWITZERLAND SÀRL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SÀRL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5307
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Looks like a manufacturer error.Tubing is cut on the patient connector side.Does not have a connector port.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blve
san diego CA 92121
MDR Report Key25111070
Report Number25111070
Device Sequence Number13324292
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public(01)10885403230608
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
Report Date (Section F) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMZ5307
Device Catalogue NumberMZ5307
Device Lot Number25085870
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/28/2026